Table of Contents Author Guidelines Submit a Manuscript
Journal of Applied Mathematics
Volume 2013 (2013), Article ID 320392, 7 pages
http://dx.doi.org/10.1155/2013/320392
Research Article

A New Construction of Multisender Authentication Codes from Polynomials over Finite Fields

College of Science, Civil Aviation University of China, Tianjin 300300, China

Received 3 February 2013; Accepted 7 April 2013

Academic Editor: Yang Zhang

Copyright © 2013 Xiuli Wang. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Xiuli Wang, “A New Construction of Multisender Authentication Codes from Polynomials over Finite Fields,” Journal of Applied Mathematics, vol. 2013, Article ID 320392, 7 pages, 2013. doi:10.1155/2013/320392